# SDR SWAA2022092283367

- Difficulty date: September 19, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 67,206 hours, 40,021 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Aft Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT SERVICE DOOR SLIDE FELL OUT / [01] REPACKED LH AFT SERVICE DOOR ESCAPE SLIDE IAW AMM 25-66-01. NO FURTHER DEFECTS NOTED. A/C OK FOR SERVICE.
